# SDR DALA2020120703994

- Difficulty date: November 30, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 1,314 hours, 637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emer Door Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EOAM IN YELLOW BAND.  ACCOMPLISHED SERVICE OF L1 EOAM, IAW A220 AMP BD500-A-J52-11-08- 01AAA-214A-A.  196469.  C/W RII PORTION OF SERVICE VERIFIED EOAM REACTIVATED.
